RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 34, Issue 4  


Lower Bounds for Probabilities of Large Deviations of Sums of Independent Random Variables
A. N. Arkhangel'skiĭ
625
Distributions of Functionals in Brownian Local Time. II
A. N. Borodin
636
Probabilities of Large Deviations in Hilbert Space
B. A. Zalesskiĭ
650
On Diffusions with Invariant Generating Operators
A. N. Kochubei
656
The Asymptotic Minimax Estimation with Prescribed Properties
O. V. Lepskiĭ
664
On Local Probabilities of Sums of Independent Random Variables
A. B. Mukhin
677
Probabilities of Large Deviations of Sums of Independent Random Variables with a Common Distribution which Belongs to the Domain of Attraction of the Normal Law
L. V. Rozovskiĭ
686
Probabilities of Large Deviations for Randomized Divisible Statistics in the Multinomial Scheme
S. H. Suraždinov, Sh. A. Mirakhmedov, Sh. A. Ismatullaev
706
Topological Description of Characteristic Functions on Some Groups
V. I. Tarieladze
719
A Functional Limit Theorem for Stationary Processes. – A Martingale Approach
D. O. Chikin
731
Some remarks on Hu and Meyer's paper and infinite dimensional calculus on finitely additive canonical Hilbert space
G. W. Johnson, G. Kallianpur
742

Short Communications
Limit Theorems for Some Functionals in Critical Multitype Branching Processes
I. S. Badalbaev, A. Mukhitdinov
753
On the Testing of Hypotheses in the Scheme of Moving Average by the Kolmogorov–Smirnov Test and $\omega^2$
M. V. Boldin
758
Statistical Estimates in Linear Regression Models with Correlating Errors of Observations
A. G. Gadžiev
764
Fourier Transformation of Wiener Functionals and Various Methods of Stochastic Integration
A. A. Dorogovtzev
769
On the Measurability of the Operator that is Inverse One to a Random Linear Operator
T. A. Ždanok
774
CLT for Jackson Networks on Countable Graphs
M. Ya. Kel'bert
778
A Characterization of Distributions by a Property of Mean Values of Order Statistics
L. B. Klebanov, M. V. Neupokoeva
780
Conditions of the Equivalency of Distributions of Homogeneous Gaussian Fields
S. M. Krasnitskiĭ
786
Stochastic Integration with Respect to Semimartingale Random Measures
V. A. Lebedev
792
Goodnes-of-Fit Tests $\chi^2$ for a Family of Multidimensional Discrete Distributions
M. Mirvalliev
794
An Equation for the Aposteriory Probability of the Existence of «Disorder» in a Sequence of Dependent Variables and the Detection of the Moment of Appearence of «Disorder» that is Optimal in the Shiryayev Sense
G. I. Salov
799
Exponential Bounds for Decreasing of the Maximal Probability in Infinite Dimensional Spaces
A. P. Suchkov, N. G. Ushakov
802
Criterium Based on the Characteristic Function and the Polya-Type Sign for Radial Functions in Several Variables
R. M. Trigub
805
Cumulants and Moment Inequalities
S. A. Utev
810
Accuracy of the Gaussian Approximation in Banach Spaces
B. A. Zalesskiĭ
815

News of Scientific Life
Two Exhibitions
817
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019